# SDR TRBA2009127

- Difficulty date: December 21, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 30,613 hours, 33,667 cycles
- Engine: Pwa PW127
- Engine time: 21,428 hours, 22,668 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Contaminated
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FAILED WHILE CRUISING.  EMERGENCY DECLARED AND LANDED.  DURING TROUBLESHOOTING FOUND NR 2 ENG, WING TANK AND FEEDER TANK JET PUMP WITH DEBRIS.  ACCOMPLISHED INSP OF FEEDER TANK AND ENG JET PUMPS IAW EO NR E9-2800-001R1.  ALSO REMOVED AND REPLACED NR 2 ENG FUEL HEATER FILTER IAW MM NR 72-01-40.  NO LEAKS NOTED.
